# SDR USAABB97019

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 47385
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SFO - FL 76 - DURING CLIMB-OUT FROM SFO, FAINT OIL SMELL NOTED IN CABIN.  PASSING THROUGH FL 220, THE EICAS MESSAGES 'R ENG EEC' AND 'R ENG LIMITER' APPEARED, AS WELL AS THE EEC 'INOP' LIGHT.  THE RIGHT EGT WAS NOTED TO BE IN THE YELLOW RANGE.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH THE UPPER AND LOWER RIGHT ENGINE DEDICATED GENERATOR CONTROL UNITS.  (M)
